# SDR SWAA2024092025436

- Difficulty date: August 13, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK EMERGENCY EXIT LIGHT ON LOWER WEB AREA POSITION RH SIDE BTW STA 727C TO 727D AT PASSENGER CABIN 2024-512244<[01] REPLACED BATTERY PACK EMERGENCY EXIT LIGHT ON LOWER WEB AREA POSITION RH SIDE BTW STA 727C TO 727D AT PASSENGER CABIN IAW B737-800 AMM 33-51-06-960-805. TEST IS OK;[02] CORRECTED STEP 1. REPLACED BATTERY PACK EMERGENCY EXIT LIGHT ON LOWER WEB AREA POSITION RH SIDE BTW STA 727C TO 727D AT PASSENGER CABIN IAW B737-800 AMM 33-51-06-960-805. TEST IS OK. SEE INDIVIDUAL SIGNS OFFS BELOW;[03] REPLACED BATTERY PACK EMERGENCY EXIT LIGHT ON LOWER WEB AREA POSITION RH SIDE BTW STA 727C TO 727D AT PASSENGER CABIN IAW B737-800 AMM 33-51-06-960-805. TEST IS OK. SEE INDIVIDUAL SIGNS OFFS BELOW
